# SDR 2002UALA00337

- Difficulty date: March 3, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 42,643 hours, 6,924 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP HAS CORROSION BODY STATION 1197, LBL 1 UNDER NUT PLATE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED T-CAP.
